# SDR SWIA202161622

- Difficulty date: August 2, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Track
- Condition: Sheared
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT OUTBD SEAT TRACK WEAR STRIP HAS A SHEARED RIVET     (C-CHECK RO 10/07/2021)   REPLACED PILOT OUTBD SEAT TRACK ASSY IAW BOMBARDIER REO 601R-53-11-1093 REV-C DATED 2020/01/13 AND MHIRJ REO 601R-53-11-3723 REV -- DATED 2021-08-19. COMPLIED WITH TASK CARD SKY CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
